# SDR AWXA200500339

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 49,669 hours, 22,084 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: E0052R8B3APNE
- Condition: Broken
- Location: Seat Row 26 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EEL - DURING 4-DAY CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 26 LT INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT CONNECTOR AT WALL CONNECTION, REPINNED CONNECTOR, OPERATIONAL CHECK WAS GOOD.
